# SDR SWAA098028

- Difficulty date: December 27, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 12,286 hours, 7,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EEPLS COVER BROKEN AT ROW 11.  REMOVED AND REPLACED COVER PER MM.
